Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Nepali: Lexapro and abilify


Nepali

Recommended Posts

Hi all,

I was on Lexapro and abilify for five days. It's been about six months since then, I have lost all of my sexuality (no erections or drive). I've lost a lot interest in the things I used to enjoy, now I'm more into logical or less creative endeavors. Not sure if I'm healing, although I can sleep soundly and wake up refreshed unlike before. Psychologist says I should be back to normal in 6 months or a year, possibly longer because not everyone works the same. Looking for hope and support as I journey through this hell.

Is this Pssd permanent?

Lexapro and abilify for 5 days in November 2016, unsure about dosage. Pssd and the works.

Link to comment
  • Administrator

Welcome, Nepali.

 

Very sorry you had this adverse reaction from such a short course of those drugs.

 

Your psychologist is correct, you will see very slow (and frustrating) improvement over months, it's hard to say how long it will take.

 

It's a good sign your sleep has improved. It's important not to worry about the lingering symptoms or PSSD, that can make it all worse. 

 

Many people do better with these supplements

 

King of supplements: Omega-3 fatty acids (fish oil)

Magnesium, nature's calcium channel blocker

 

Try a little of each, one at a time, to start, see how they affect you.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Yup yup, I don't have social anxiety or anxiety problems anymore which is good however I have a general apathy about everything. I'll give fish oil a shot, never tried magnesium so I'll incorporate that later this year. Any other advice is appreciated, hopefully when my emotions return things will change for the better.

Lexapro and abilify for 5 days in November 2016, unsure about dosage. Pssd and the works.

Link to comment
  • Moderator Emeritus

Hi Nepali,

 

I'm sorry about your adverse reaction after short term use. Unfortunately this does happen. We have had members here experience similar, and they have recovered over time, so hang in there.

 

You can help yourself by not worrying and by taking care of yourself the best you can. A healthy diet and lifestyle, and regular exercise will support the recovery process.

 

It would be great if you would put your drug and withdrawal history in your signature. Doing this helps people understand your context, it appears below each of your posts. Here are instructions for how to do it:

 

Please put your withdrawal history in your signature

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

How do you manage? It's eating at me everyday, I've lost joy from so many things that I used to enjoy.

I fake my humor and personality when I leave home, when in reality I don't really have emotions or feelings anymore

Lexapro and abilify for 5 days in November 2016, unsure about dosage. Pssd and the works.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy